# SDR WX0A070530

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00373
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT GALLEY MOUNT HAS HEAVY CORROSION AT FS 1175 LBL 55.  REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SEAT TRACK SECTION AS PER MD80 SRM 53-05 FROM STA 1175 TO STA 1260 LBL 55.
